# SDR BSYR20130916061

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N17708
- Make and model: Beech 58
- Aircraft serial: TH813
- Aircraft time: 18,583 hours
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EMERGENCY EXIT POPPED OPEN. PILOT TURNED BACK AND LANDED SAFELY WITHOUT INCIDENT. MX IS INSPECTING.
